Items where Author is "Balko, Martin"
Group by: Item Type | No Grouping Jump to: Article | Book Section Number of items: 5. ArticleAmbrus, Gergely and Balko, Martin and Frankl, Nóra and Jung, Attila and Naszódi, Márton (2024) On Helly numbers of exponential lattices. EUROPEAN JOURNAL OF COMBINATORICS, 116. ISSN 0195-6698 Balko, Martin and Vizer, Máté (2022) On ordered Ramsey numbers of tripartite 3-uniform hypergraphs. SIAM JOURNAL ON DISCRETE MATHEMATICS, 36 (1). pp. 214-228. ISSN 0895-4801 Balko, Martin and Vizer, Máté (2020) Edge-ordered Ramsey numbers. European Journal of Combinatorics, 87. p. 103100. ISSN 01956698 Vizer, Máté and Balko, Martin (2019) EDGE-ORDERED RAMSEY NUMBERS. ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, 88 (3). pp. 409-414. ISSN 0862-9544 Book SectionAmbrus, Gergely and Balko, Martin and Frankl, Nóra and Jung, Attila and Naszódi, Márton (2023) On Helly Numbers of Exponential Lattices. In: 39th International Symposium on Computational Geometry (SoCG 2023). Schloss Dagstuhl - Leibniz-Zentrum für Informatik; Dagstuhl Publishing, Leibniz, No.-8. |